Alert archive / Nebraska / Red Flag Warnings in 2015

Red Flag Warning 4, NWS Omaha, NE

March 16, 201521 counties in Nebraska; 8 counties in Iowa

NWS Omaha, NE issued this red flag warning at Mar 16, 2015, 3:10 AM CDT for 21 counties in Nebraska; 8 counties in Iowa. It took effect at Mar 16, 2015, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 16, 2015, 3:10 AM CDT (08:10 UTC)
In effect from
Mar 16, 2015, 12:00 PM CDT
Expired
Mar 16, 2015, 8:00 PM CDT
In force
8 hr
Issued by
NWS Omaha, NE
All 29 counties

Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Burt County, NE, Butler County, NE, Cass County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Lancaster County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 31 km from the middle of the area, began a volume at 08:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 8.2 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3805 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

349 
WWUS83 KOAX 160810
RFWOAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
310 AM CDT MON MAR 16 2015

...EXTREME FIRE DANGER CONDITIONS AGAIN TODAY...

.THE COMBINATION OF VERY WARM TEMPERATURES...DRY FUELS...LOW
RELATIVE HUMIDITY AND GUSTY SOUTHWEST WINDS WILL CREATE DANGEROUS
FIRE CONDITIONS AGAIN TODAY FOR PARTS OF EASTERN NEBRASKA AND MUCH
OF SOUTHWEST IOWA.

IAZ043-055-056-069-079-080-090-091-NEZ033-034-042>045-050>053-
065>068-078-088>093-161830-
/O.UPG.KOAX.FW.A.0004.150316T1700Z-150317T0100Z/
/O.NEW.KOAX.FW.W.0004.150316T1700Z-150317T0100Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-
DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-
JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
310 AM CDT MON MAR 16 2015

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PARTS OF EASTERN
NEBRASKA AND SOUTHWEST IOWA...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A RED
FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...IN IOWA...FIRE WEATHER ZONE 043 MONONA...FIRE 
  WEATHER ZONE 055 HARRISON...FIRE WEATHER ZONE 056 SHELBY...
  FIRE WEATHER ZONE 069 POTTAWATTAMIE...FIRE WEATHER ZONE 079 
  MILLS... FIRE WEATHER ZONE 080 MONTGOMERY...FIRE WEATHER ZONE 
  090 FREMONT AND FIRE WEATHER ZONE 091 PAGE. IN NEBRASKA...FIRE 
  WEATHER ZONE 033 CUMING...FIRE WEATHER ZONE 034 BURT...FIRE 
  WEATHER ZONE 042 PLATTE...FIRE WEATHER ZONE 043 COLFAX...FIRE 
  WEATHER ZONE 044 DODGE...FIRE WEATHER ZONE 045 WASHINGTON...
  FIRE WEATHER ZONE 050 BUTLER...FIRE WEATHER ZONE 051 
  SAUNDERS...FIRE WEATHER ZONE 052 DOUGLAS...FIRE WEATHER ZONE 
  053 SARPY...FIRE WEATHER ZONE 065 SEWARD...FIRE WEATHER ZONE 
  066 LANCASTER...FIRE WEATHER ZONE 067 CASS...FIRE WEATHER ZONE 
  068 OTOE...FIRE WEATHER ZONE 078 SALINE...FIRE WEATHER ZONE 
  088 JEFFERSON...FIRE WEATHER ZONE 089 GAGE...FIRE WEATHER ZONE 
  090 JOHNSON...FIRE WEATHER ZONE 091 NEMAHA...FIRE WEATHER ZONE 
  092 PAWNEE AND FIRE WEATHER ZONE 093 RICHARDSON.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 14 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO 
  SPREAD RAPIDLY AND QUICKLY BECOME OUT OF CONTROL. OUTDOOR 
  BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

FOBERT
3 follow-up statements
870 
WWUS83 KOAX 161614
RFWOAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1114 AM CDT MON MAR 16 2015

...EXTREME FIRE DANGER CONDITIONS AGAIN TODAY...

.THE COMBINATION OF VERY WARM TEMPERATURES...DRY FUELS...LOW
RELATIVE HUMIDITY AND GUSTY SOUTHWEST WINDS WILL CREATE DANGEROUS
FIRE CONDITIONS AGAIN TODAY FOR PARTS OF EASTERN NEBRASKA AND
MUCH OF SOUTHWEST IOWA.

IAZ043-055-056-069-079-080-090-091-NEZ033-034-042>045-050>053-
065>068-078-088>093-170015-
/O.CON.KOAX.FW.W.0004.150316T1700Z-150317T0100Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-
DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-
JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1114 AM CDT MON MAR 16 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHEAST NEBRASKA AND
WESTERN IOWA...

* AFFECTED AREA...IN IOWA...FIRE WEATHER ZONE 043 MONONA...FIRE 
  WEATHER ZONE 055 HARRISON...FIRE WEATHER ZONE 056 SHELBY...
  FIRE WEATHER ZONE 069 POTTAWATTAMIE...FIRE WEATHER ZONE 079 
  MILLS... FIRE WEATHER ZONE 080 MONTGOMERY...FIRE WEATHER ZONE 
  090 FREMONT AND FIRE WEATHER ZONE 091 PAGE. IN NEBRASKA...FIRE 
  WEATHER ZONE 033 CUMING...FIRE WEATHER ZONE 034 BURT...FIRE 
  WEATHER ZONE 042 PLATTE...FIRE WEATHER ZONE 043 COLFAX...FIRE 
  WEATHER ZONE 044 DODGE...FIRE WEATHER ZONE 045 WASHINGTON...
  FIRE WEATHER ZONE 050 BUTLER...FIRE WEATHER ZONE 051 
  SAUNDERS...FIRE WEATHER ZONE 052 DOUGLAS...FIRE WEATHER ZONE 
  053 SARPY...FIRE WEATHER ZONE 065 SEWARD...FIRE WEATHER ZONE 
  066 LANCASTER...FIRE WEATHER ZONE 067 CASS...FIRE WEATHER ZONE 
  068 OTOE...FIRE WEATHER ZONE 078 SALINE...FIRE WEATHER ZONE 
  088 JEFFERSON...FIRE WEATHER ZONE 089 GAGE...FIRE WEATHER ZONE 
  090 JOHNSON...FIRE WEATHER ZONE 091 NEMAHA...FIRE WEATHER ZONE 
  092 PAWNEE AND FIRE WEATHER ZONE 093 RICHARDSON.

* WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 8 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO 
  SPREAD RAPIDLY AND QUICKLY BECOME OUT OF CONTROL. OUTDOOR 
  BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
235 
WWUS83 KOAX 162053
RFWOAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
353 PM CDT MON MAR 16 2015

IAZ043-055-056-069-079-080-090-091-NEZ033-034-042>045-050>053-
065>068-078-088>093-170100-
/O.CON.KOAX.FW.W.0004.000000T0000Z-150317T0100Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-
DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-
JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
353 PM CDT MON MAR 16 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR EASTERN NEBRASKA AND
SOUTHWEST IOWA...

* AFFECTED AREA...IN IOWA...FIRE WEATHER ZONE 043 MONONA...FIRE 
  WEATHER ZONE 055 HARRISON...FIRE WEATHER ZONE 056 SHELBY...
  FIRE WEATHER ZONE 069 POTTAWATTAMIE...FIRE WEATHER ZONE 079 
  MILLS... FIRE WEATHER ZONE 080 MONTGOMERY...FIRE WEATHER ZONE 
  090 FREMONT AND FIRE WEATHER ZONE 091 PAGE. IN NEBRASKA...FIRE 
  WEATHER ZONE 033 CUMING...FIRE WEATHER ZONE 034 BURT...FIRE 
  WEATHER ZONE 042 PLATTE...FIRE WEATHER ZONE 043 COLFAX...FIRE 
  WEATHER ZONE 044 DODGE...FIRE WEATHER ZONE 045 WASHINGTON...
  FIRE WEATHER ZONE 050 BUTLER...FIRE WEATHER ZONE 051 
  SAUNDERS...FIRE WEATHER ZONE 052 DOUGLAS...FIRE WEATHER ZONE 
  053 SARPY...FIRE WEATHER ZONE 065 SEWARD...FIRE WEATHER ZONE 
  066 LANCASTER...FIRE WEATHER ZONE 067 CASS...FIRE WEATHER ZONE 
  068 OTOE...FIRE WEATHER ZONE 078 SALINE...FIRE WEATHER ZONE 
  088 JEFFERSON...FIRE WEATHER ZONE 089 GAGE...FIRE WEATHER ZONE 
  090 JOHNSON...FIRE WEATHER ZONE 091 NEMAHA...FIRE WEATHER ZONE 
  092 PAWNEE AND FIRE WEATHER ZONE 093 RICHARDSON.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH WILL
  CONTINUE...BUT AS A COLD FRONT MOVES FROM NORTH TO SOUTH ACROSS
  THE AREA WINDS WILL SWITCH TO THE NORTH AT 20 TO 35 MPH WITH
  GUSTS TO 45 MPH EARLY THIS EVENING.

* RELATIVE HUMIDITY...AS LOW AS 8 PERCENT..BUT INCREASING TO 15 TO
  20 PERCENT BEHIND THE COLD FRONT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO 
  SPREAD RAPIDLY AND QUICKLY BECOME OUT OF CONTROL. OUTDOOR 
  BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
930 
WWUS83 KOAX 170050
RFWOAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
750 PM CDT MON MAR 16 2015

IAZ043-055-056-069-079-080-090-091-NEZ033-034-042>045-050>053-
065>068-078-088>093-170200-
/O.EXP.KOAX.FW.W.0004.000000T0000Z-150317T0100Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-
DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-
JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
750 PM CDT MON MAR 16 2015

...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR EASTERN NEBRASKA AND SOUTHWEST
IOWA...

RELATIVE HUMIDITY VALUES HAVE INCREASED AS TEMPERATURES HAVE
COOLED AND THIS TREND WILL CONTINUE OVERNIGHT. A COLD FRONT WILL
CONTINUE TO PUSH SOUTHWARD INTO KANSAS AND MISSOURI OVERNIGHT...
WITH STRONG NORTH OR NORTHEAST WINDS BEHIND THE FRONT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this red flag warning went out at Mar 16, 3:00 AM CDT, 10 minutes earlier.

Area forecast discussion, Mar 16, 3:00 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
300 AM CDT MON MAR 16 2015

.SHORT TERM...(TODAY THROUGH WEDNESDAY NIGHT)
ISSUED AT 227 AM CDT MON MAR 16 2015

EXTREME FIRE CONDITIONS LOOK TO BE OPTIMIZED TODAY ACROSS CENTRAL
AND SOUTHERN PARTS OF THE CWA. PREVIOUS WATCH WILL BE UPGRADED TO
A WARNING.

VERY WARM POOL OF 850MB TEMPERATURES WAS LOCATED ACROSS THE AREA
THIS MORNING. AS COLD FRONT OVER THE NORTHERN PLAINS MOVES SOUTH
TODAY THERMAL AXIS WILL FOCUS OVER EAST CENTRAL NEBRASKA AND WEST
CENTRAL IOWA BY THIS AFTERNOON. STRONG MIXING WILL ALLOW VERY DRY
AIR AND GUSTY SOUTHWEST WINDS TO DEVELOP ACROSS THE AREA WITH
RELATIVE HUMIDITY FALLING INTO THE 10-20 PERCENT RANGE BY
AFTERNOON IN THE WARNING AREA. RECORD TEMPERATURES ARE LIKELY IN
MOST AREAS WITH READINGS CLIMBING INTO THE MID AND UPPER 80S.

COOLER AIR MOVES IN BEHIND THE COLD FRONT TONIGHT ALONG WITH
STRONG NORTH WINDS. STRONG NORTH WINDS WILL CONTINUE INTO THE
OVERNIGHT IN MOST AREAS. WINDS DIMINISH ON TUESDAY AS HIGH
PRESSURE DROPS INTO THE LOWER MISSOURI VALLEY THEN MOVES EAST
TUESDAY NIGHT. SOUTHERN STREAM SHORT WAVE MOVES FROM THE SOUTHERN
PLAINS INTO THE LOWER MISSISSIPPI VALLEY WEDNESDAY AND WEDNESDAY
NIGHT WITH THE NORTHERN EDGE OF PRECIP ASSOCIATED WITH THIS SYSTEM
EXPECTED TO REMAIN SOUTH OF THE AREA.

.LONG TERM...(THURSDAY THROUGH SUNDAY)

ISSUED AT 227 AM CDT MON MAR 16 2015

SPLIT UPPER FLOW LOOKS TO KEEP MORE ACTIVE WEATHER NORTH AND SOUTH
OF THE AREA IN THE EXTENDED PERIOD. ANOTHER ROUND OF COLDER
TEMPERATURES OVER THE WEEKEND WITH AREA ON THE WESTERN EDGE OF THE
COLD SURGE COMING INTO THE UPPER MIDWEST AND NORTHEAST PART OF THE
COUNTRY.

&&

.AVIATION...(06Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1145 PM CDT SUN MAR 15 2015

SOUTHERLY WINDS WILL CONTINUE OVERNIGHT AND WITH STRONGER WINDS
ALOFT...LOW LEVEL WIND SHEAR WILL OCCUR. WINDS WILL BECOME
SOUTHWEST ON MONDAY...THEN EVENTUALLY SHIFT TO NORTH AT KOFK BY
LATE AFTN. WINDS WILL SHIFT TO NORTH AT KOMA AND KLNK IN THE
EVENING. SOME CLOUDS IN THE 3000 TO 4000 FOOT AGL LAYER WILL BE
POSSIBLE BY MONDAY EVENING/MONDAY NIGHT.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...RED FLAG WARNING FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
     NEZ033-034-042>045-050>053-065>068-078-088>093.

IA...RED FLAG WARNING FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
     IAZ043-055-056-069-079-080-090-091.

&&

SHORT TERM...FOBERT
LONG TERM...FOBERT
AVIATION...MILLER
Hazardous weather outlook, Mar 15, 8:14 PM CDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
814 PM CDT SUN MAR 15 2015

NEZ011-012-015>018-030>032-161515-
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
814 PM CDT SUN MAR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND MONDAY

FIRE DANGER IS EXPECTED TO BE IN THE VERY HIGH CATEGORY MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR MONDAY.

IAZ043-055-056-069-079-080-090-091-NEZ033-034-042>045-050>053-
065>068-078-088>093-161515-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-
DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-
JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
814 PM CDT SUN MAR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND MONDAY

A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY. FIRE DANGER COULD BE
IN THE EXTREME CATEGORY.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR MONDAY.

BCM

Nearby

Red Flag Warnings in Nebraska, 2015Red Flag Warnings in Iowa, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.